# SDR CALA2012030200141

- Difficulty date: March 1, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N24729
- Make and model: Boeing 737724
- Aircraft serial: 28945
- Aircraft time: 42,743 hours, 14,215 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 820111000001
- Condition: Contaminated
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: A, B
- Precautionary procedure: O

## Discrepancy

USED HALON FIRE EXT ON INTERIOR OF OVEN NR 1 POSITION 423 AFT GALLEY.  INSPECTED OVEN.   FOUND PAPER LABEL STUCK TO OVEN INSERT IS WHAT BURNED.  NO DAMAGE TO OVEN, HOWEVER, OVEN UNUSABLE DUE TO HALON CONTAMINATION.  PLACED OVEN #423 ON PLACARD.  PULLED AND COLLARED C/B -REPLACED HALON FIRE EXTINGUISHER.
